Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Diabetic, leg, hand and mouth deformation. On ecospirin. Worry about liver or heart damage?

MY WIFE AGED 65 YEARS DIABETIC SINCE 10 YEARS 6 MONTHS BACK RIGHT LEG AND RIGHT HAND AND MOUTH DEFORMATION AFTER IVFLUIDS APPLICATION NORMAL ATROVASTATIN CLOPITAB AND ECOPIRIN WERE ADVISED RECENTLY CARDIOLOGY NIMS DOCTORS ADVISED ECOSPIRIN A V 75 (10 MG AV )WAS ADVISED IS THER ANY CHANCE OF HEART ATTACK ,LEVER DAMAGES SIDE EFFECTS OR JOINTS WEAKENING POSSIBILITY IS THERE WHAT CARE SHOULD WE TAKE
Asked On : Sat, 5 Jan 2013
Answers:  1 Views:  480
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Rheumatologist 's  Response

Hi & thanks for the query,
Your Physician will help you to treat diabetes and other related issues . BUT day to day care is up to you,that care includes --

• Choosing what, how much, and when to eat
• Getting physically active
• Taking medicine (if your doctor prescribes it)
• Checking your blood glucose (if your doctor prescribes it)
• Going to your appointments as advised by your medical provider.
• Learning all you can about diabetes
Postmenopause condition also has its own complications for example Osteoporosis , cardiovascular disease .
Hope this will help you...
thanks & regards..
Answered: Tue, 22 Jul 2014
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor